# SDR SWAA2019110538623

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 58,243 hours, 34,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN FIRST OFFICERS SIDE MISSING COVER.          / R&R SIGN ASSEMBLY PER AMM.
